# SDR 95ZZZX3940

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N178NC
- Make and model: Beech B100
- Aircraft serial: BE17
- Engine: Garrtt TPE3316252B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube Assy
- Part number: 31016081
- Condition: Chafed
- Location: Rt Eng Fwd Rt
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

FAILURE OCCURRED IN-FLIGHT, PILOT NOTICED HIGH FUEL FLOW AND SMOKE.  ENGINE SHUT DOWN IN-FLIGHT.  FOUND ADEL CLAMP WORN THROUGH TUBE ASSY.  ADDED EXTRA ADEL CLAMPS TO AFT END OF TUBE ASSY TO PREVENT MOVEMENT.
